# SDR EPUA20140207003

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Aircraft time: 21,211 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 487862
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR NOT LOCKED ANNUNCIATOR ILLUMINATED.  LT MAIN GEAR NOT RETRACTED.  ALL GEAR EXTENDED & LOCKED, NORMAL LANDING.  CLEANED THE LG POSITION SWITCHES & ADJUSTED BOTH MLG OUTER DOORS.  GND OPERATIONAL CHECK OF THE LANDING GEAR SHOWED NORMAL OPERATION.
